MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C. GEM V/NV PRIMARY 20DP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C. GEM V/NV PRIMARY 20DP; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2200-0500
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the gem v/nv primary 20dp experienced air bubbles/air in line.The following information was provided by the initial reporter: the air in line alarmed after the priming of a d10.45ns iv solution and placing the tubing into the pump.The rn looked at the tubing couldn't find any air - she attempted a second time and still had the "air in line"alarm.They ended up removing the tubing and repriming with a new tubing and no air in line issues after.Tubing sent to biomed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer reported ¿air has been present below the ail sensor causing air-in-line alarm¿.Received from the customer was one used primary set model 2200-0500 lot unknown.Received with a copy of the customer¿s ¿return authorization¿ form.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Clear liquid was observed in the set¿s drip chamber and entire length of tubing.No abnormalities were observed during visual inspection.To prepare the set for functional testing a lab extension set was attached to the set¿s male luer.An 18 gauge cannula was attached to the end of the extension set to closely simulate how a set would be used in the field.Functional testing was performed by filling a lab iv bag with blue-dyed water and attaching the returned disposable set allowing the fluid to flow through the set via gravity following dfu.The set flowed freely and showed no signs of air being introduced into the line.The set was loaded into a lab pump module device with an air bolus limit set to 250¿l and accumulated air ¿enabled¿, as the customer did not provide pump module¿s air bolus limit and accumulated air settings.The primary infusion was programmed at a rate of 75ml/h and vtbi 75ml.The infusion completed with no alarms or any air-in-line issues noted by the device.No air bubbles in the tubing were observed and when the device door was opened after infusion was complete.The set was pressure tested while submerged underwater (per dir #10000360033 ¿ iv disposable leak test method).Air pressure was incrementally increased from 5 psi to 30 psi.No leaks or issues were observed on the set.Equipment used (inspection and testing performed on 19-aug-20) - air pressure regulator with pressure gauge eq00138, calibration due date: 02-oct-20 - optical ram-cnc, eq08204, calibration due date: 05-feb-21, - 8015 alaris pcu 1.5, eq08330, pm due date: 04-aug-21 ,- 8100 alaris system lvp, eq08327, pm due date: 15-nov-20, the device history record for primary set model 2200-0500 lot unknown could not be conducted because the lot information was not provided.H3 other text : see h10.

Brand Name
GEM V/NV PRIMARY 20DP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.
blvd. insurgentes 20351
tijuana, null 22244
MX  22244
MDR Report Key10359816
Report Number9616066-2020-02346
Device Sequence Number2842219
Product Code FPA
UDI-Device Identifier07613203012638
UDI-Public7613203012638
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2200-0500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/03/2020
Supplement Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(6) 2020.; (B)(6) 2020.
Outcome Attributed to Adverse Event Other;